# SDR AU990430024

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 3252 · Shimmy Damper
- Part: Roll Pin
- Part number: NAS561P518
- Condition: Broken
- Location: Mlg
- Part time: 1,262 hours
- Component: Cessna, 26430902
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AU) PILOT LANDED AND REPORTED NOSE SHIMMY. SUBSEQUENT TEARDOWN REVEALED A BROKEN ROLL PIN SHARD WHICH HELD THE INTERNAL METERING PISTON.  RIGGING, STOP BLOCK INSPECTIONS, AND PRIOR LOG BOOK ENTRIES REVEALED NO FAULTS.
